Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Juan P. ORTEGA
|Number||Authors, Title and Details|
Sergio CAUCAO, Gabriel N. GATICA, Juan P. ORTEGA: A posteriori error analysis of a Banach spaces-based fully mixed FEM for double-diffusive convection in a fluid-saturated porous medium. Computational Geosciences, vol. 27, 2, pp. 289-316, (2023).
Sergio CAUCAO, Gabriel N. GATICA, Juan P. ORTEGA: A fully-mixed formulation in Banach spaces for the coupling of the steady Brinkman-Forchheimer and double-diffusion equations. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 55, 6, pp. 2725-2758, (2021).